# SDR AALA202010279028

- Difficulty date: October 13, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,618 hours, 10,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  P-11 CIRCUIT BREAKER H18 POPPED FUSE DURING POWER ON PROCESS.  CIRCUIT BREAKER IS CURRENTLY POPPED (EMERGENCY LIGHTS 4L-4R).  SUPPLEMENTAL REPORT: REPLACED R4 DOOR EMERGENCY LIGHT BATTERY PACK (AALA202010279028) AND POWER SUPPLY (AALA202101269019), PER AMM 33-51-06.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
